# SDR HALA0600761

- Difficulty date: September 5, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1110 S5-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE IN EXTERNAL FUSELAGE SKIN AT BS 1110 BETWEEN STR 5R AND 6R.  DRILLED OUT DAMAGE TO DIA OF .128 INCH PER SRM 53-00-01-2R-8, SEC 1 STEP 3-A.  NDI TO VERIFY HOLE IS CRACK FREE PER STEP 3-8.  REWORK AREA IAW D634T301, PT6, 51-00-16, NO CRACKS NOTED.  QC VERIFIED DAMAGE REMOVAL.  OVERSIZED HOLE TO A DIA OF .193 INCH AND INSTALLED FASTENER AT BS 1110 BETWEEN STR 5R AND STR 6R IAW SRM 53-00-01 FIG 201.  PROTECTIVE FINISH WILL BE APPLIED ON C/PAINT 6.
